Author Topic: Migraine not long after IV Meth  (Read 2672 times)

Offline KurtRambus (OP)

  • Regular
  • *
  • Join Date: Jun 2015
  • Location:
  • Posts: 39
  • Reputation Power: 2
  • KurtRambus is new on the scene.
  • Last Login:December 30, 2016, 04:02:22 AM
  • Welcome to our community forum ...
Migraine not long after IV Meth
« on: December 23, 2016, 02:11:18 PM »
Whatsup everyone so I am wondering.. i have a killer fkn migraine
Have been for the most part clean shy of 2 months now totally clean off of meth for that long..until tonight
Injected a healthy shot of ice, its glass shards ..it has really blown up here in OH.. has been added to the inventory for many dboys in the hood..not just H, soft and hard..now Ice is everywhere and for cheap in my area...anyways
i did the shot and i would say 2 or 3 hours later i am hit with this migraine.. right in the center of my forehead .. it feels like maybe i am already feeling the rebound effect from getting such a large dopamine release.. or maybe its just not that clean ?
thoughts?

Offline Chip

  • Server Admin
  • Hero Member
  • *****
  • Administrator
  • *****
  • Join Date: Dec 2014
  • Location: Australia
  • Posts: 5632
  • Reputation Power: 0
  • Chip has hidden their reputation power
  • Gender: Male
  • Last Login:Yesterday at 05:12:17 PM
  • Deeply Confused Learner
Re: Migraine not long after IV Meth
« Reply #1 on: December 23, 2016, 02:24:27 PM »
It would not have caused it but it certainly wouldn't help the sudden onset of the migraine.

Do not blame the MA unless it did not otherwise have the expected effect.

I have never had a headache from it or ever heard anyone complain about one either.

Not from any cut, either.

The negative effects are nausea and sweating from a dose that is too high for your body weight and tolerance.
Over 90% of all computer problems can be traced back to the interface between the keyboard and the chair !

Offline KurtRambus (OP)

  • Regular
  • *
  • Join Date: Jun 2015
  • Location:
  • Posts: 39
  • Reputation Power: 2
  • KurtRambus is new on the scene.
  • Last Login:December 30, 2016, 04:02:22 AM
  • Welcome to our community forum ...
Re: Migraine not long after IV Meth
« Reply #2 on: December 23, 2016, 02:59:12 PM »
Hey thanks Chip, was hoping you would weigh in.
I believe you are onto something and could possibly be from becoming so dehydrated according to some of my searches across the web.
I did a small amount of H, some stuff that is so strong it no doubt has a fentanyl analogue in it, my guess would be carfentanyl. (I suspect that is not correct spelling)  This has also exploded in my area..  Many of us with hefty tolerances could handle .3 to even .5 of the average run of the mill H.. Not terrible stuff by far just pretty good stuff..  This stuff here and a .1 scares us.  It is unreal how dangerous it is, it needs to be cut!  If someone gets some of this and is not warned or doesn't take heed to the caution.. it is almost a guruantee OD. 
Ugh, my main beefs with MA is the way it tightens your body up and you can sit in a odd position for ten minutes before you realize it..  And I've got a pretty damn good case of lock jaw.. Enough rambling tho
Chip do you feel as you are still in a state of micro opi WD.. I hope you get relief soon You are def close..
30 days off it especially MD is seriously respectable

Offline Chip

  • Server Admin
  • Hero Member
  • *****
  • Administrator
  • *****
  • Join Date: Dec 2014
  • Location: Australia
  • Posts: 5632
  • Reputation Power: 0
  • Chip has hidden their reputation power
  • Gender: Male
  • Last Login:Yesterday at 05:12:17 PM
  • Deeply Confused Learner
Re: Migraine not long after etat
« Reply #3 on: December 23, 2016, 05:04:23 PM »
KurtRambus, actually the sneezings have dwindled a bit and the "goosey" effect is diminishing.

I now suffer lethargy, isolation, depression and emotional states between getting back on the MA but it's improving .

I now take MA with a late 20 mg. Diazepam dose, 3q  Phenibut, 10 mg. Olanzapine and 1-3 ml GBL ... and even cautious amounts of EtOH

Minuscule improvements every day ...libido improving.

NO opiates
« Last Edit: December 23, 2016, 05:36:11 PM by chipper »
Over 90% of all computer problems can be traced back to the interface between the keyboard and the chair !

Offline thetalkingasshole

  • Self-Transforming Machine Elf
  • Sr. Member
  • ****
  • SA_Chat+
  • **
  • Join Date: Jan 1970
  • Location: Somewhere between the sacred silence and sleep
  • Posts: 710
  • Reputation Power: 0
  • thetalkingasshole has hidden their reputation power
  • Last Login:July 20, 2018, 07:24:54 AM
  • Always with an arm out and a leg up
Re: Migraine not long after IV Meth
« Reply #4 on: December 24, 2016, 02:44:12 AM »
@chipper methamphetamine is a vasoconstrictor
Fancy talk for it makes your blood vessels get smaller
Less blood passes through, and ad a result less oxygen
And all the other stuff your cells need

I last used amp in June, and received a horrible migraine
As I grew up, I opened my eyes and saw the real world, and I began to laugh, and I haven't stopped since

Offline Chip

  • Server Admin
  • Hero Member
  • *****
  • Administrator
  • *****
  • Join Date: Dec 2014
  • Location: Australia
  • Posts: 5632
  • Reputation Power: 0
  • Chip has hidden their reputation power
  • Gender: Male
  • Last Login:Yesterday at 05:12:17 PM
  • Deeply Confused Learner
Re: Migraine not long after IV Meth
« Reply #5 on: December 24, 2016, 04:34:44 AM »
Yes, I understand that, as is Cocaine, I believe.

You must have to be prone to migraines, perhaps.

It's just that I never heard this before ... surely it can't happen every time ?

If it occurs on the rare occasion, then the OP must decide if the benefits outweigh the negatives.
« Last Edit: December 24, 2016, 05:35:58 AM by chipper »
Over 90% of all computer problems can be traced back to the interface between the keyboard and the chair !

Offline Bodytec

  • Regular
  • *
  • Join Date: Jul 2016
  • Location: Dixie.Bible Belt.
  • Posts: 50
  • Reputation Power: 2
  • Bodytec is new on the scene.
  • Gender: Male
  • Last Login:June 06, 2017, 03:52:13 AM
  • dopetalk.org
Re: Migraine not long after IV Meth
« Reply #6 on: December 24, 2016, 01:50:26 PM »
Ok so I wanted to post about my recent meth use. I have only done it probly 4 episodes,I guess over 4 different weekends in my entire life and only recently. My ROA is the needle and I believe I am shooting about .2 Ice for the first shot in each of my 4 runs,which last about 2 days each.
 When I shoot this amount,my heart begins to beat really hard and it slows down,way down. This lasted about 45 min I think and also after 10 min I got a major pulsating headache in the back of my head which I believe is due to high BP from the shot.
Also,I've done a lot of coke in the past and get really paranoid on Coke when shooting or smoking. When I shoot the .2 Ice I get the immediate onset of paranoia even when it's my first,well-rested shot in a week or two. Could it be that the .2 is just too much? The very first time I shot it I did not get paranoid and I felt a strong 'zooming' rush for about an hour followed by a high of about 6 hours.(I believe that was my best experience on it thus far).

Does anyone else get immediate paranoia ? because the guy I get it from and his friend says they don't. And they are very active users.
"I used to do drugs. I still do. But I used to too ."

Offline Chip

  • Server Admin
  • Hero Member
  • *****
  • Administrator
  • *****
  • Join Date: Dec 2014
  • Location: Australia
  • Posts: 5632
  • Reputation Power: 0
  • Chip has hidden their reputation power
  • Gender: Male
  • Last Login:Yesterday at 05:12:17 PM
  • Deeply Confused Learner
Re: Migraine not long after IV Meth
« Reply #7 on: December 24, 2016, 02:01:20 PM »
Paranoia from coke is a complaint I hear often and have seen it and experienced it too. From observation, it starts to develop further into your use of it. Grsnted, the first few times are absolutely wonderful but it can turn on you in time.

I abhor coke for so many reasons. A friend got a stroke from it and his leg and bladder isn't right.

But if you enjoy it then that's a good thing ... just take smaller doses to find your sweet spot.
Over 90% of all computer problems can be traced back to the interface between the keyboard and the chair !

Tags:
 

Related Topics

  Subject / Started by Replies Last post
11 Replies
4675 Views
Last post June 23, 2015, 06:51:47 AM
by Chip
3 Replies
1663 Views
Last post February 10, 2015, 02:18:16 PM
by Chip
0 Replies
1160 Views
Last post June 23, 2015, 04:18:58 PM
by Chip
0 Replies
1143 Views
Last post July 11, 2015, 02:49:03 AM
by Chip
4 Replies
1787 Views
Last post March 30, 2016, 11:07:44 PM
by clinton
1 Replies
917 Views
Last post July 31, 2016, 09:11:51 PM
by Chip
3 Replies
2182 Views
Last post November 20, 2016, 03:08:56 AM
by Kratomphile
14 Replies
3629 Views
Last post November 26, 2016, 11:49:14 AM
by Chip




TERMS AND CONDITIONS

In no event will d&u or any person involved in creating, producing, or distributing site information be liable for any direct, indirect, incidental, punitive, special or consequential damages arising out of the use of or inability to use d&u. You agree to indemnify and hold harmless d&u, its domain founders, sponsors, maintainers, server administrators, volunteers and contributors from and against all liability, claims, damages, costs and expenses, including legal fees, that arise directly or indirectly from the use of any part of the d&u site.


TO USE THIS WEBSITE YOU MUST AGREE TO THE TERMS AND CONDITIONS ABOVE



Founded December 2014